MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: M-VIZION PROXIMAL BODY Ø20MM L 70MM STD; HIP STEM PROXIMAL BODY

MEDACTA INTERNATIONAL SA STEM: M-VIZION PROXIMAL BODY Ø20MM L 70MM STD; HIP STEM PROXIMAL BODY
Model Number 01.22.004
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year 2 months after the primary, revision surgery performed due to m-vizion stem subsidence.The surgeon revised successfully the proximal body (70 to 90 mm).
 
Additional Manufacturer Narrative
Batch review performed on 15-mar-2023.Lot 1901213: (b)(4) items manufactured and released on 04-dec-2019.Expiration date: 2024-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medical affairs department: revision 1 year and 2 months after replacing a primary hip stem in a case periprosthetic fracture.For undetermined reasons, possibly due to the process of fracture healing or to insufficient initial pressfit of the stem, the femoral implant subsided significantly shortly after the operation and found secondary stability later on.As the distal part of the implant was well ostheointegrated the surgeon was able to reconstruct proper anatomic dimensions by substituting the proximal component only.No reason to suspect a defective device.

Brand Name
STEM: M-VIZION PROXIMAL BODY Ø20MM L 70MM STD
Common Device Name
HIP STEM PROXIMAL BODY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16635896
Report Number3005180920-2023-00223
Device Sequence Number20620508
Product Code LZO
UDI-Device Identifier07630971240827
UDI-Public07630971240827
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model Number01.22.004
Device Catalogue Number01.22.004
Device Lot Number1901213
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight91 KG